# SDR ASAA0240182

- Difficulty date: November 5, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND DENT ON FLOOR SUPPORT AT BS 794 AND WL 156.  REPAIRED IAW EA.  (M)
